# SDR SWAA2024103041085

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR VARRIER LOCATED LBL 27 AT BS663.75 AT MAIN WHEEL WELL COMPARTME 2024-600226<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: A18229508; DUE DATE: 14-JAN-25.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 03-APR-25.;[03] TOOL USED SPX222; S/N: C410738989; DUE DATE: 05-AUG-25.;[04] CORRECTIVE ACTION 3 ENTER BY ERROR THE CORRECT IS: TOOL USED SCALE P/N: SPX222; S/N: C410738989; DUE DATE: 05-AUG-25.;[05] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE:25-JAN-25.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190859705; CAL DUE DATE: 23-OCT-24;[07] REPAIRED VAPOR BARRIER LOCATED LBL 27 AT BS663.75 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[08] REPAIRED VAPOR BARRIER LOCATED LBL 27 AT BS663.75 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED.
